Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why did I get severe headache followed by blood clots in vomiting ?

hie,i had severe headace yesterday night,and it continued for last 3hours and then sudden had vomiting and mean while few blood clots to came 2twice,please suggest me and giv me the suggestion. thnks
Asked On : Fri, 24 Feb 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello welcome to healthcare magic, severe headaches can be caused by a number of things. Do you or anyone in your family suffer from migraines? Were the headaches associated with nausea, difficulty doing normal activities, were they throbbing or on one side of the head? did noise and light make it worse or do you normally have problems with long headaches? If so the headache is in keeping with migraines. Tension headaches are usually on both sides and feel like a heaviness or tightening. Sinus issues can also cause headaches. Viral illnesses such as the flu are also associated with headaches. when patients describe the very worse headache they have ever experienced it may be due to a sub arachnoid bleed which would require hospital evaluation and treatment. Vomiting can be associated with blood if the stomach is inflamed to excessive vomiting, gastritis due to infection, medication or alcohol or if an ulcer is present. In the case of an ulcer you would normally have a history of reflux. if the vomiting is slight and resolves you may not need any further evaluation.
Answered: Fri, 24 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor